# SDR HALA2009072800336

- Difficulty date: July 28, 2009
- Submitted: July 29, 2009
- Operation: Air carrier
- Aircraft: N588HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33466
- Aircraft time: 26,374 hours, 4,987 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Switch
- Condition: Failed
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - APU AUTO SHUTDOWN AFTER BLOCK IN AT OGG.  T/S IAW FIM 49-27-04 AND 49-11-00 REMOVED AND REPLACED DELTA P SWITCH.  OPS CHECK GOOD IAW AMM 49-27-15 AND AMM 49-11-00.  APU OIL LEVEL FULL, OK FOR SERVICE.  ALL TEST ON GROUND NORMAL LEAK CK GOOD.
